head1
head2
head 3

HSE Issues Warning on Dangerous Opioid in Tablets Following Nationwide Overdoses and One Death

The HSE has issued a warning about a dangerous synthetic opioid, nitazene, found in counterfeit benzodiazepine tablets following a series of overdoses in Dublin, Galway, and the Mid West, resulting in at least one death. The yellow, round tablets have been linked to severe overdoses, prompting the HSE to strongly advise against their use. Professor Eamon Keenan, HSE National Clinical Lead in Addiction Services, emphasised the significant risk these substances pose, including overdose, hospitalisation, and death.

In response, the HSE is collaborating with emergency services, NGOs, An Garda Síochána, and forensic laboratories to monitor and analyse the situation. They recommend avoiding unknown drugs, seeking naloxone to counteract opioid overdoses, and seeking immediate medical help if an overdose occurs. Gardaí are also involved in efforts to safeguard public health and safety concerning illicit drug use.

Irish Samachar English News

Kindly click to join WhatsApp group chat to get important news and breaking news from Irish Samachar.

{OR} Kindly click to follow the Irish Samachar News channel on WhatsApp

Comments are closed.